i was feeling awful all day today (physically)
then i got a call from my doc that my potassium sdium and BUN were all low so
they called in a prescription for potassium for three days
i am still waiting for the colonoscopy to be scheduled (if they dont cross their eyes and dot their tees i may get my surgery postponed)
has anyone else had these values go down related to their cysts ?? just curious as i haave never had this issue before
LOL i used to be healthy :)
Sharon, have you been vomiting or have diarrhea? That can certainly put those levels out of whack. If you are having problems now be very aware when you do have your surgery as it is easy for them to go down after surgery and you will end up with awful leg cramps. I do not have a large bowel so my body does not absorb sodium and potassium as easily as others so I need to take in more than others. After my surgery I hurt so bad and hubby brought me potato chips and bananas and what a difference! Good luck and hope all comes together for you.
Hi Sharon, I have not had this happen to me, but wanted you to know that I am thinking of you. Keith (my hubby) had to have quite a bit of potassium when he was in the hospital in Feb. He had open heart surgery and they ended up giving him potassium the whole 5 days he was in the hospital. I hope you are feeling better today. Talk to you soon. Hugs and prayers, Kasie
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.